MathSciNet Relay Station
MathSciNet bibliographic data
MR1473653 47A57 (30E05 47B50)
Alpay, D.; Rovnyak, J. Loewner's theorem for kernels having a finite number of negative squares. Proc. Amer. Math. Soc. 127 (1999), no. 4, 1109–1117.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement